# SDR ASAA2018080125606

- Difficulty date: April 18, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 54,407 hours, 22,328 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN L/H WHEEL WELL, WING CENTER SECTION REAR SPAR VERTICAL PRESSURE WEB. GROUNDED - YES. REPAIRED PER SRM 57-10-10-2R-3 AND 900-57EA-20177.
